ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Some Results on Polynomial Numerical Hulls of Perturbed Matrices

Journal: Sahand Communications in Mathematical Analysis (Vol.14, No. 1)

Publication Date:

Authors : ; ;

Page : 147-158

Keywords : Polynomial numerical hull; numerical range; Numerical radius; Perturbation;

Source : Download Find it from : Google Scholarexternal


In this paper, the behavior of the pseudopolynomial numerical hull of a square complex matrix with respect to structured perturbations and its radius is investigated.

Last modified: 2019-04-28 14:13:45